Junecue Suh

Benjamin Peirce Fellow,
Department of Mathematics, FAS
Harvard University
One Oxford Street, Cambridge MA 02138 USA

Office: Science Center 236
E-mail: jsuh[at]math[dot]harvard[dot]edu

Preprints

The linked files may be slightly different from the published versions.
Here are typo's and mistakes of which I am aware (last modified 21.11.13.).

[.pdf] Vanishing theorems for torsion automorphic sheaves on general PEL-type Shimura varieties, with K.-W. Lan, Adv. Math. 242 (2013), pp. 228-286.
[.pdf] Symmetry and parity in Frobenius action on cohomology, Compos. Math. 148 (2012), no. 1, 295-303.
[.pdf] Vanishing theorems for torsion automorphic sheaves on compact PEL-type Shimura varieties, with K.-W. Lan, Duke Math. J. 161 (2012), no. 6, pp. 1113-1170.
[.pdf] Liftability of mod p cusp forms of parallel weights, with K.-W. Lan, IMRN (2011), no. 8, 1870-1879.
[.pdf] Nonhomeomorphic conjugates of connected Shimura varieties, with J. Milne, Amer. J. Math. 132 (2010), no. 3, 731-750.
[.pdf] Plurigenera of general type surfaces in mixed characteristic, Compos. Math. 144 (2008), no. 5, 1214-1226.

Teaching, Spring 2014

Theory of schemes (Math 233br)